# SDR FDEA201510203292

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: ARB1101404
- Part serial: MTM3328
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REFUEL & DEFUEL DOOR, PUNCTURED ON UPPER MID SURFACE.  REPAIR IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
